MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN.2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL

ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN.2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 08106126190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable tina-quant lipoprotein (a) gen.2 result from the cobas c 503 analytical unit.The initial result for sample (b)(6) on (b)(6) 2025 was 31 mg/dl, and a repeat result of 26 mg/dl.There was another repeat result of 15 mg/dl from another analyzer.With additional repeat results on (b)(6) 2025 of 15 mg/dl from another analyzer and a result of 14 mg/dl from the initial analyzer.The initial result for sample (b)(6) on (b)(6) 2025 was 116 mg/dl, and a repeat result of 56 mg/dl.There were two additional repeat results of 50 mg/dl and 49 mg/dl from another analyzer.On (b)(6) 2025, on the same initial analyzer, there was a result of 48 mg/dl.The initial result for sample (b)(6) on (b)(6) 2025 was 38 mg/dl, and a repeat result of 32 mg/dl.There were 2 additional repeat results from another analyzer of 21 mg/dl and 21 mg/dl.There was also an additional repeat result from the initial analyzer of 22 mg/dl.The questionable results were not released outside of the laboratory.The initial results were repeated because the customer questioned them.
 
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
There was not a general reagent issue, as there were no further events, and the correct rerun was performed using the same reagent.The system was confirmed to be well adjusted and running within specifications.The lab's humidity is significantly lower than the specification.The investigation determined that the root cause is the lab's environment, as well as how the lab specifically uses the control packs.

Brand Name
TINA-QUANT LIPOPROTEIN (A) GEN.2
Common Device Name
LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22554045
Report Number1823260-2025-02219
Device Sequence Number9576978
Product Code DFC
UDI-Device Identifier07613336140833
UDI-Public07613336140833
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K122722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number08106126190
Device Lot Number63486601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown